Math @ Duke
|
Alberto M Teguia, Graduate Student
Please note: Alberto has left the Mathematics department at Duke University; some info here might not be up to date. - Contact Info:
Office Location: | 021 Physics | Office Phone: | 660-2855 | Email Address: |   | | | Starting Year: |
2005 | Advisor(s): |
Arlie O. Petters | Thesis Title: |
Stochastic Gravitational Lensing | Defense Date: |
2011/04/06 | - Education:
MA | Duke University | 2006 |
MS | ETSU | 2005 |
BS | University of Buea | 2003 |
- Specialties:
-
Mathematical Physics
Probability Analysis Geometry
- Research Interests: General Relativity, Gravitational Lensing, Probability, Asymptotic Analysis, Geometry
My research lies in gravitational lensing, the study of the effects of matter on light. I am developing an analytical theory of stochastic gravitational microlensing. To this end I study stochastic models for the distribution of dark matter on galactic scales. This is done by characterizing the stochastic behaviour of important physical random fields. One approach is to establish central limit theorems for these random fields at specific points. I use a mixture of tools from probability theory, singularity theory, geometry, inverse problems, and fourier and asymptotic analysis in my work. This work has applications to the study of the distribution of dark matter substructure on galactic scales. I have also explored problems related to counting the number of zeroes of complex non-harmonic polynomials and geometric approach to dark matter.
- Curriculum Vitae
- Recent Publications
(More Publications)
- with A Petters, A Mathematical Theory of Stochastic Microlensing III. Densities for Radial, Spatial Distributions with General Random Mass Spectrum
(Preprint, 2010)
- A. Petters, A Mathematical Theory of Stochastic Microlensing. IV. Global Expectations and Shear for Radial Distributions with a General Mass Spectrum
(Preprint, 2010)
- with A. Petters and B. Rider, A Mathematical Theory of Stochastic Microlensing II. Random Images, Shear, and the Kac-Rice Formula,
Journal of Mathematical Physics, vol. 50
(December, 2009),
pp. 122501
- with A. Petters and B. Rider, A Mathematical Theory of Stochastic Microlensing I. Random Time-Delay Functions and Lensing Maps,
Journal of Mathematical Physics, vol. 50
(October, 2009),
pp. 072503
- with J. Gardner, A. Godbole, A. Vuong, N. Watson, and C. Yerger, Domination Cover Pebbling: Graph Families,
Journal of Combinatorial Mathematics and Combinatorial Computing
(November, 2008) [math/0507271v1]
|
|
dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821
| |
Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320
|
|